# SDR SWAA2014021925321

- Difficulty date: February 3, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 63,016 hours, 51,582 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOME CAP WEB CRACKED AT BS 1016, BL 0.  REPAIRED WEB IAW SRM.
